advertisement
Question
Posted by: M | 2005/12/13

Heavy painfull bleeding

Please help what was supposed to be the last day of menustration turned into hell. Yesterday it looks like it's clearing up but this morning I started bleeding heavily and it is painfull like the second day of my normal period. I had my last Nur-Isterate injection in August and didn't go back again. Can this be because of the injection or is there something else wrong with me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I agree with Breez.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: breez | 2005/12/13

I have heard of people battling to get there cycle to settle after Nuristate. I would suggest a call to your gynae or GP just to check if they think you should be worrying. If nothing else it wll set your mind at ease.

Reply to breez

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement